Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Estelle pill side effects heart palpitations

Premium Questions

doctor1 MD

i am on blood pressure pills and have developed a cough from one of the pills the doctor said it was a side effect but lately i am having palatalization that kind of scare me i eat alot of cough drops from ...

doctor1 MD

to help me sleep. I took the 1st dose of 5 mg buspirone last night. I woke up today with my heart pounding. Is this a normal side effect that will stop after a few days? My heart is pounding more than it was with my ...

doctor1 MD

Hello: I woke up last night with heart palpitations and uncontrollable dry coughing for several ... Lamictal (mood), and 2mgs Prazosin ( night terrors ). I ve been having heart palpitations off and on for 8 ...

doctor1 MD

how can i my wean myself from norvasc 5mg, i have been taking them about 5 years, my blood pressure daily is approx 116/68 -120/80

doctor1 MD

I have been on testosterone replacement therapy for 3 weeks. Having heart palpitations and insomnia . Possible side effects? I'm 66 with normal T for that age. Thanks! ...

Public Forum Discussions

doctor1 MD

Hi, I m taking cephalexin for mastitis. It s helping the infect but the side effects are becoming unbearable. Acid belly, flu like symptoms, very sore throat. Diarrhea, heart palpitations. I have to sit up ...

doctor1 MD

quicker but it gave me bad stomach pains and loose stools. A few weeks after that i developed heart palpitations and short runs of nsvt i am waiting to see a cardiologist..my question is could i of damaged my ...

doctor1 MD

I have been having a racing heart for sometime, I researched the drug Oleptro I was on and a side effect of it was racing heartbeat. My psych doc told me to discontinue the drug and I have and I am ...

doctor1 MD

night. I was on malarone for 23 days. I have experienced heart palpitations (side effect for malarone) for the last 3 day. Its possibly the palpitations are more frequent today but maybe I m just more aware ...

doctor1 MD

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors ...

doctor1 MD

Can anybody advice me the reason for heart palpitation, especially in the night just before going to bed or in sleep. I checked with my Dr who checked ECG Cholestrol etc and said no problem and gave some ...

doctor1 MD

in my heart to close the hole up. After the procedure I developed palpitations severe directly after it was put in. Now i take arrithima pills to steady out my heart beat. last night laying in bed, I could ...

doctor1 MD

I am taking Concor 1.25mg beta blocker once a day for heart palpitations. My blood pressure was a bit high, but not extreme. I have been having heart palpitations off and on for about six months ...

doctor1 MD

have NEVER experienced this sensation before taking this medication. I realize heart palpitations can ...I am 27 years old. I am a healthy eater, non-smoker, and I exercise regularly. I have had heart ...

doctor1 MD

Bath Salt - What helps with... The Side Effects? Age: 20, Sex: Male, Weight: 190-185LB I did white pony bath salt, I m experiencing the normal(?) for most people side effects They Are; Increased Heart ...

Mobile Questions and Answers

doctor1 MD

hi yes high blood pressure may cause heart palpitations. please perform an ECG and consult cardiologist

doctor1 MD

Palpitations are normal reaction to stress, exercises, excitement etc. therefore not to worry!

doctor1 MD

NO there is no such sideeffects, But since its happening you should inform your doctor... pls reply with thanks.